MathSciNet Relay Station
MathSciNet bibliographic data
MR563090 10D99 (14G25 22E55)
Harder, G. Chevalley groups over function fields and automorphic forms. Ann. of Math. (2) 100 (1974), 249–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement